# SDR FDEA200904031172

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON SPOILER NR 5 RT OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF SPOILER IAW AMM 27-61-53 PB 400.
